Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Spectral boundary-value problems for the Dirac system with a singular potential


Authors: M. S. Agranovich and G. Rozenblum
Translated by: V. I. Vasyunin
Original publication: Algebra i Analiz, tom 16 (2004), nomer 1.
Journal: St. Petersburg Math. J. 16 (2005), 25-57
MSC (2000): Primary 35Q40
Published electronically: December 14, 2004
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q40

Retrieve articles in all journals with MSC (2000): 35Q40


Additional Information

M. S. Agranovich
Affiliation: Moscow Institute of Electronics and Mathematics, Moscow 109028, Russia
Email: magran@orc.ru

G. Rozenblum
Affiliation: Department of Mathematics, Chalmers University of Technology, Göteborg 41296, Sweden
Email: grigori@math.chalmers.se

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00843-X
PII: S 1061-0022(04)00843-X
Keywords: Dirac operator, Coulomb singularity, boundary-value problems, selfadjoint extensions, behavior of eigenvalues.
Received by editor(s): September 20, 2003
Published electronically: December 14, 2004
Additional Notes: The first author was supported by RFBR (grant no. 01-01-00284) and by a grant of the Swedish Research Council.
Dedicated: Dedicated to Mikhail Shlemovich Birman on the occasion of his 75th birthday
Article copyright: © Copyright 2004 American Mathematical Society